On some properties of Gelfond – Leontiev generalized integration operators
AbstractIn a class of linear continuous operators acting in spaces of functions analytic in domains, we describe in various forms isomorphisms which commute with a degree of the Gelfond – Leontiev generalized integration. We also obtain images of all closed subspaces of a space of analytic functions which are invariant with respect to the degree of the Gelfond – Leontiev generalized integration.
How to Cite
Linchuk, N. E., and S. S. Linchuk. “On Some Properties of Gelfond – Leontiev Generalized Integration Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 1, Jan. 2011, pp. 61-68, https://umj.imath.kiev.ua/index.php/umj/article/view/2698.